MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 4 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 4 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035434060
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device remained implanted; therefore, visual, dimensional and functional testing could not be performed.Based on the additional information provided by the customer, there was no damage noted to the packaging or device prior use, continuous flush was maintained, and friction was not encountered during coil advancement at any point in the procedure.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, an assignable cause of undetermined was assigned to the as reported issue of coil prematurely detachment.
 
Event or Problem Description
It was reported that the subject coil was used during coil embolization procedure for aneurysm located in the internal carotid artery (ica).The physician was able to introducer the coil into the patient¿s anatomy; however, the coil prematurely detached before reaching the target lesion.Two stents were implanted to secure the subject coil in place and the procedure was completed successfully.No know clinical consequences was reported to the patient due to this event.

Brand Name
TARGET HELICAL ULTRA 4 MM X 6 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8414396
Report Number3008881809-2019-00070
Device Sequence Number420433
Product Code HCG
UDI-Device Identifier04546540676108
UDI-Public04546540676108
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2021
Device Catalogue NumberM0035434060
Device Lot Number20975004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2019
Initial Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR MICROCATHETER SL-10 (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight65